메뉴 건너뛰기




Volumn 37, Issue 10, 1996, Pages 5033-5060

Asymptotic properties of large random matrices with independent entries

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0030494613     PISSN: 00222488     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.531589     Document Type: Article
Times cited : (212)

References (37)
  • 4
    • 0003769394 scopus 로고
    • edited by M.-J. Giannoni, A. Voros, and J. Zinn-Justin North-Holland, Amsterdam
    • O. Bohigas, in Chaos and Quantum Physics, edited by M.-J. Giannoni, A. Voros, and J. Zinn-Justin (North-Holland, Amsterdam, 1991).
    • (1991) Chaos and Quantum Physics
    • Bohigas, O.1
  • 20
    • 0038856228 scopus 로고
    • Preprint ILT-4-93, B. I. Verkin Institute for Low Temperature, Kharkov
    • A. M. Khorunzhy, W. Kirsch, and L. A. Pastur, Preprint ILT-4-93, B. I. Verkin Institute for Low Temperature, Kharkov, 1993.
    • (1993)
    • Khorunzhy, A.M.1    Kirsch, W.2    Pastur, L.A.3
  • 25
    • 0040634440 scopus 로고    scopus 로고
    • note
    • In fact, in Ref. 23 a somewhat different and stronger form of condition (1.6) was used.


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.